Journal of East China Normal University(Natural Science) ›› 2020, Vol. 2020 ›› Issue (1): 51-57.doi: 10.3969/j.issn.1000-5641.201811045

• Mathematics • Previous Articles     Next Articles

Topological graph passwords based on the gracefulness of disconnected graphs with circles

MU Yarong, LIU Xinsheng, YAO Bing   

  1. College of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, China
  • Received:2018-11-21 Published:2020-01-13

Abstract: Graph labeling is an important branch of graph theory. We use disconnected graphs to start our study, and show that disconnected graphs G = (C4, Kr)∪∪t=1kKm,nt and G = (C4, Kr)∪K1,n∪∪t=1kTt allow graceful labelings. Algorithms can be used to provide a theoretical basis for proving the application of disconnected graphs to networks.

Key words: disconnected graphs, complete bipartite graphs, graceful labeling

CLC Number: